# SDR UF6A970802

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,476 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5712 - AFTER TAKEOFF LEFT ENGINE COULD NOT ACHIEVE ABOVE 70 PERCENT TQ.  (ITT 650) AT FULL THROTTLE.  AFTER LANDING, GENERATOR WOULD DROP OFF WHEN POWER WAS ADDED.  MAINTENANCE CLEARED EEC AND PERFORMED ENGINE RUNS.  SYSTEM OPS CHECKED GOOD.  (M)
